# SDR DALA2021071504004

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 21,128 hours, 8,000 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Fwd Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7760442) F/A'S REPORTED ELECTRIC BURNING SMELL IN CABIN WHILE BOARDING. R/R FWD DOOR HEATER PB737 AMM 21-45. OPS CHECK GOOD. R/R BOTH L AND R RECIRCULATION FAN FILTER PER B737 AMM 21-25.
